# SDR CA010410030

- Difficulty date: April 3, 2001
- Submitted: April 12, 2001
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343B1
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 601R2303310
- Condition: Cracked
- Location: Cockpit
- Stage of operation: DE
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) THE RT WINDSHIELD INNER PLY CRACKED WHILE THE AIRCRAFT WAS IN DESCENT. THE WINDSHIELD WAS REPLACED AND THE AIRCRAFT RETURNED TO SERVICE.
